# SDR SIMA20210802003

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,679 hours, 35,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND EMERGENCY FLASHLIGHT ON TOLIET FORWARD PARTITION WOULD NOT CHARGE.-C/A-RAR EMERGENCY FLASHLIGHT ASSEMBY ON TOLIET FOWARD PATITION IAW EMB AMM 33-50-16. OPS CHECK GOOD.
